# SDR 99ZZZX878

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10D
- Make and model: Hwksly DH1251A
- Aircraft serial: 25029
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Part number: G99301FFS
- Condition: Shorted
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O, K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT STROBE CIRCUIT BREAKER TRIPPED.  UPON INVESTIGATION, THE LOWER STROBE FOUND TO BE BURNED UP.  SIGNS OF FUEL WERE FOUND IN THE AREA.  SURMISE THAT HIGH VOLTAGES FOUND IN STROBE, IGNITED THE FUEL TRAPPED IN THE STROBE.  THE FUEL LEAK WAS REPAIRED BEFORE NEW STROBE WAS INSTALLED.  SUBMITTER STATED EVEN IF A FUEL LEAK IS WITHIN MAINTENANCE MANUAL ALLOWANCES, IT MUST BE ASCERTAINED THAT THERE IS NO DANGER FOR FUEL IGNITION AT THE LOWEST POINT WHERE FUEL CAN COLLECT.
